January 19, 2021

Cheney, Kansas. Change [your]LOCATION

Video: Woman Suffers Convulsions Following Covid Vaccine

Jan 13, 2021 |

by Adan Salazar

Footage shows woman experiencing serious adverse reaction days after receiving vaccine.

Videos circulating on Facebook show a woman experiencing terrible leg convulsions after reportedly receiving Pfizer’s Covid-19 vaccine.

Posts captured the woman’s legs violently shaking as she attempted to walk to her hospital bed from the bathroom — and unfortunately her condition is only getting worse.

“This is what the Pfizer covid19 vaccine has done to my Mom,” a Louisiana man named Brant Griner described in a post Sunday, going on to urge others to reconsider taking the vaccine.

In an update Tuesday, after initially believing his mother’s symptoms were subsiding, Griner instead noted her condition was getting worse.

“Mom Is getting even worse today and still don’t have any answers from doctors as to how to fix this,” Griner wrote. “Please pray for her I can’t stand to see my mom this way it makes me want to cry knowing I can’t do anything to help her. Please don’t take the covid19 vaccine. I’m adding a 3rd video that she just sent me.”

Another video posted by a friend of Griner shows the woman’s leg convulsing uncontrollable while on a hospital bed.

Despite being approved by the FDA, reports over the past few weeks have described vaccine recipients experiencing serious adverse reactions ranging from headaches and dizziness to seizures and bells palsy. Some even claim loved ones have died as a result of taking the vaccine.

More Top Stories

Translate »